Tuboïdes dans 𝐂 n et généralisation d’un théorème de Cartan et Grauert
Annales de l'Institut Fourier, Volume 26 (1976) no. 3, p. 49-72

A class of domains in C (z) n =R (x) n ×R (y) n , called “tuboids" is introduced. A tuboid D= xΩ (x,D x ) with profile Λ= xΩ (x,Λ x ) is a domain in C (z) n such that every fiber D x (in R (y) n ) admits the corresponding fiber Λ x of Λ as its tangent cone at the origin.

In the first part, it is proved that the holomorphy envelope of a tuboid D with profile Λ contains a tuboid D ^ whose profile Λ ^ is the union of the convex hulls of all the fibers of Λ. In the second part, it is shown that for every tuboid D there exists a tuboid D D which has the same profile as D and is a holomorphy domain. A special case of this result is a theorem by Grauert according to which every real domain Ω admits a basis of complex neighbourhoods which are holomorphy domains.

On introduit une classe de domaines dans C (z) n =R (x) n ×R (y) n appelés tuboïdes. Un tuboïde D= xΩ (x,D x ) de profil Λ= xΩ (x,Λ x ) est un domaine de C (z) n dont chaque fibre D x (dans R (y) n ) admet Λ x comme cône tangent à l’origine.

On montre dans la première partie que l’enveloppe d’holomorphie d’un tuboïde D ^ de profil Λ ^= xΩ (x,Λ ^ x )Λ ^ x est pour tout x l’enveloppe convexe de Λ x . dans la deuxième partie, l’on montre alors que tout tuboïde D dont le profil Λ a toutes ses fibres Λ x convexes contient un tuboïde D de même profil qui est de plus un domaine d’holomorphie. Ce résultat est une génération du théorème de Grauert [1] selon lequel tout domaine Ω de R (x) n admet une base de voisinages complexes qui sont des domaines d’holomorphie.

@article{AIF_1976__26_3_49_0,
     author = {Bros, Jacques and Iagolnitzer, D.},
     title = {Tubo\"\i des dans ${\bf C}^n$ et g\'en\'eralisation d'un th\'eor\`eme de Cartan et Grauert},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {26},
     number = {3},
     year = {1976},
     pages = {49-72},
     doi = {10.5802/aif.625},
     zbl = {0336.32003},
     mrnumber = {55 \#698},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1976__26_3_49_0}
}
Bros, Jacques; Iagolnitzer, D. Tuboïdes dans ${\bf C}^n$ et généralisation d’un théorème de Cartan et Grauert. Annales de l'Institut Fourier, Volume 26 (1976) no. 3, pp. 49-72. doi : 10.5802/aif.625. http://www.numdam.org/item/AIF_1976__26_3_49_0/

[1] H. Grauert, Ann. Math., série 2, 68, (1958), 460-472 ; cette propriété a d'abord été démontrée pour Ω = Rn par H. Cartan, Bull. Soc. Math. France, 85 (1957) 77-100.

[2] J. Bros et D. Iagolnitzer, Ann. Inst. Henri Poincaré, Section A, Vol. XVIII no 2 (1973) 147-184. et Proc. Marseille Meeting on Renormalization theory (june 1971). | Numdam | Zbl 0286.42016

[3] H. Komatsu, A local version of Bochner's tube theorem, Journal Fac. of Science, Tokyo, I-A 19 (1972), 201-214. | MR 47 #5297 | Zbl 0239.32012

[4] E. Andronikof, “Valeurs au bord de fonctions holomorphes se recollant “loin du réel”. Thèse (1974), Université Paris-Nord-St-Denis (Départ. de Mathématiques).

[5] cf. par exemple : P. Lelong, Cours sur la théorie des fonctions de plusieurs variables complexes (Saclay, 1960).